# SDR GR4D20180411001

- Difficulty date: April 11, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N518QS
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5075
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 767-797
- Part time: 12,887 hours, 4,513 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU DOOR FRAME HAS CORROSION WHERE APU PANEL SEATS. MAJOR REPAIR.
